# SDR SWIA201023834

- Difficulty date: March 13, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 16,732 hours, 14,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY OVERHEAD LIGHT INOP.  (FLT 3116)  RELAMPED EMERGENCY LIGHT.
